American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hailong Dao. Decent intersection and Tor-rigidity for modules over local hypersurfaces. Trans. Amer. Math. Soc. 365 (2013) 2803-2821.
Abstract, references, and article information   
View Article: PDF

[2] Sean Sather-Wagstaff. A dimension inequality for Cohen-Macaulay rings. Trans. Amer. Math. Soc. 354 (2002) 993-1005. MR 1867369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1